# SDR ASAA2014020306771

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 50,835 hours, 28,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB1DBH60F9
- Condition: Frozen
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT FULLY OPEN, FOUND JIGGLING THE DOOR HANDLE RELEASES THE DOOR TO FULL OPEN POSITION.  GROUNDED.  FOUND TORQUE BOX SEQUENCING BEARINGS ROUGH IN MOVEMENT, R & R BOTH ROLLERS DOOR NOW OPERATES SMOOTHLY REF CMM 52-46-06, STEPS D (5) AND D (21).  LUBRICATED OUTER DOOR HANDLE REF AMM 12-25-41. GALLEY DOOR TEST GOOD REF AMM 52-41-00-705-041-001.
